# SDR 05FDEA00399

- Difficulty date: March 7, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT UNDER FLOOR STG 49R FR 64 FWD 4 IN TO AFT 4 IN 1 IN I/B AND O/B OF STG HAS CORROSION EXTENDING UNDER FRAME REF N00781.  REMOVED CORRODED AREA OUT OF LIMITS, REPAIRED STG IAW SRM 53-10-14.
